# SDR TSAA20131031003

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,995 hours, 43,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part serial: 111
- Condition: Delaminated
- Location: Fs 756-768.5
- Part time: 34,995 hours, 43,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE NOTED ON FUESLAGE RT VENTRAL FIN OTBD FACE, SEVERAL LOCATIONS BETWEEN FS 756 AND 768.5.  DAMAGE DETERMINED TO BE BEYOND LIMITS. DAMAGE REPAIRED IAW SRM CH 53-90-10 IAW REPAIR STATEMENT 340SDS034517.
